# SDR CA131031007

- Difficulty date: October 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,238 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING FUEL FEED FLANGE ASSY FOR ENGINE 2 FUEL LINE THROUGH/FRONT SPAR IS GROOVED.   RT WING FUEL FEED FLANGE ASSY FOR ENG 2 FUEL LINE THROUGH/FRONT SPAR REPLACED IAW AMM 28-21-21.  RIGHT PYLON MAIN FUEL FEED LINE RECONNECTED AT PYLON FIREWALL IAW AMM28-21-21-400-802A.  OPERATIONAL.
